# SDR IXXA06SMN042S

- Difficulty date: January 16, 2006
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 94,114 hours, 30,547 cycles
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: T/E Flap
- Part time: 94,114 hours, 30,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RT IB FLAP UPPER SKIN HAS INTERN REPAIR XW 105.000.  PERFORMED MAJOR REPAIR IAW SRM 57-7-1 PAGE 1. REMOVED DAMAGED PLATING SEGMENT IAW SRM 57-1-0 PAGE 1, SRM 51-1-21. FABRICATED NEW PLATING SEGMENT (AL2024T3 0.040”) IAW SRM 57-7-1 FIG 1 ITEM (D). CLEANED, TREATED AND PRIMED AREA + INNER FACE OF NEW PLATING SEGMENT IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11. INSTALLED NEW PLATING SEGMENT IAW SRM 51-1-21.
